# SDR COMA0060306

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 3,993 hours, 4,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 600360303132
- Condition: Cracked
- Location: Fuselage
- Part time: 3,993 hours, 4,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718.00 LEFT AND RIGHT SIDES, AFT DOUBLERS CRACKED BETWEEN STRINGERS 11 AND 12.  FS 718.00 LEFT AND RIGHT SIDES AFT DOUBLERS REPLACED IAW REO 601R-53-61-192 REV A.
